# SDR C2XA02TY019

- Difficulty date: February 1, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 14521680003
- Part serial: NA
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, the forward left drag brace, frame side of the nose landing gear main brace strut bearing surface was found gouged. Maintenance blended the damage and performed dye penetrant inspection (no defects noted) alodined, primed and panted I/A/W-GST-0348/02. Repair procedures are satisfactory, aircraft will be released upon complection of inspection.
